All hands on deck

This may be TMI in the form of a visual, but I want people to understand—really understand—what sort of side effects those of us on cancer medications deal with. The tips of my fingers just spontaneously crack open. And I was in the studio today; dirt.

S’alrighty, I got the go ahead to take binimetinib, and (better yet) at the same dose as before. This is good news as my elevated creatine kinase represented a Grade 2 adverse event, in the parlance of trials. There was a distinct possibility that my dose would have been reduced or even that I would have been disqualified from the trial. Just another garden variety close call.

My eyes checked out ok today as well. My biggest issue per vision is not the (mild) retinopathy, but rather the fact that my eyes are so friggin dry. Like the inside of my mouth and the tips of my fingers. Even the acne that I may develop as a side effect is related to dryness. Lubricate, lubricate, lubricate!

Tomorrow is going to be a long day of pharmacokinetics, but I shall be happy to be there. Hopefully from this point forward side effects will be manageable and better yet, maybe I’ll have some response.

In the meantime, I just ordered some condoms or finger sleeves. Party!

2 responses to “All hands on deck

  1. Excellent news Liinea!👈🏼❤️

  2. Been there with the finger tips but it didn’t last too long. Hope the same for you

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s